New generalized topologies on generalized topological spaces due to Csaszar


Ekici E., Roy B.

ACTA MATHEMATICA HUNGARICA, vol.132, pp.117-124, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 132
  • Publication Date: 2011
  • Doi Number: 10.1007/s10474-010-0050-6
  • Title of Journal : ACTA MATHEMATICA HUNGARICA
  • Page Numbers: pp.117-124

Abstract

We introduce new types of sets called -sets and study some of their fundamental properties. We then investigate the topologies obtained from these sets.